Couldn't find what you looking for?

TRY OUR SEARCH!


Hi, I started taking ultram last week because I have a severe pain. I already started increasing the dose, because I still have pain. I have some symptoms like drowsiness, shallow breathing and slow heartbeat, and beside that, I’m constantly tired. Could this be caused by overmedicating?

Loading...


Hi, my mother used ultram for a while, and she didn’t have any side effects. It was reducing her pain just fine, and she was satisfied with it. But when her pain started to increase, she had use 300 mg of ultram a day. However, it was too much for her, and she started having overdose symptoms. She was feeling drowsiness all the time, her heart beating became slow and her breading shallow. She went to doctor to ask him about these symptoms, and he told her to reduce the dose of ultram, or to take another medication. You had very similar reactions, so I guess you were overdosed too. There is another problem that can occur when you’re taking bigger dose than you should, and that is becoming addicted. It is not so often, but it happens, so be aware of it.
Reply

Loading...